Certain boundary value problems for quasilinear equations which contain a small parameter at the highest derivative
Differencialʹnye uravneniâ, Tome 5 (1969) no. 2, pp. 357-370
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_2_a14,
author = {A. B. Zimin},
title = {Certain boundary value problems for quasilinear equations which contain a small parameter at the highest derivative},
journal = {Differencialʹnye uravneni\^a},
pages = {357--370},
year = {1969},
volume = {5},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_2_a14/}
}
TY - JOUR AU - A. B. Zimin TI - Certain boundary value problems for quasilinear equations which contain a small parameter at the highest derivative JO - Differencialʹnye uravneniâ PY - 1969 SP - 357 EP - 370 VL - 5 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_2_a14/ LA - ru ID - DE_1969_5_2_a14 ER -
A. B. Zimin. Certain boundary value problems for quasilinear equations which contain a small parameter at the highest derivative. Differencialʹnye uravneniâ, Tome 5 (1969) no. 2, pp. 357-370. http://geodesic.mathdoc.fr/item/DE_1969_5_2_a14/